Jacopo Gandini

      Scuola Normale Superiore
      Ricercatore a tempo determinato in Geometria




        Address
                Scuola Normale Superiore
                Piazza dei Cavalieri, 7
                56126 Pisa
                Italy
                       
  Studio 95
  Phone: (+39) 050 509265
  Email: jacopo.gandini [at] sns.it

Teaching

Research interests

Papers and preprints

  1. Regular functions on spherical nilpotent orbits in complex symmetric pairs: exceptional cases (with P. Bravi)
    Submitted for publication.
  2. The Bruhat order on Hermitian symmetric varieties and on abelian nilradicals (with A. Maffei)
    Submitted for publication.
  3. Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical Hermitian cases (with P. Bravi)
    To appear in Kyoto J. Math.
  4. Embeddings of spherical homogeneous spaces
    To appear in Acta Math. Sinica. Notes for a mini-course at the workshop "Spherical varieties", Sanya, 2016.
  5. Orbits of strongly solvable spherical subgroups on the flag variety (with G. Pezzini)
    To appear in J. Algebraic Combin. (arXiv)
  6. Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical non-Hermitian cases (with P. Bravi and R. Chirivì)
    Kyoto J. Math. 57 (2017), 717-787. (arxiv)
  7. Spherical nilpotent orbits and abelian subalgebras in isotropy representations (with P. Möseneder Frajria and P. Papi)
    J. London Math. Soc. (2) 95 (2017), 323-352. (arXiv)
  8. Standard monomial theory for wonderful varieties (with P. Bravi, R. Chirivì and A. Maffei)
    Algebr. Represent. Theory 19 (2016), no. 2, 489-509. (arXiv)
  9. Projective normality of model varieties and related results (with P. Bravi and A. Maffei)
    Represent. Theory 20 (2016), 39-93 (arXiv)
  10. Normality and smoothness of simple linear group compactifications (with A. Ruzzi)
    Math. Z. 275 (2013), no. 1, 307-329 (arXiv)
  11. Simple linear compactifications of odd orthogonal groups
    J. Algebra 375 (2013), 258-279 (arXiv)
  12. Normality and non-normality of group compactifications in simple projective spaces (with P. Bravi, A. Maffei and A. Ruzzi)
    Ann. Inst. Fourier (Grenoble) 61 (2011), no. 6, 2435-2461 (arXiv)
  13. Spherical orbit closures in simple projective spaces and their normalizations
    Transform. Groups 16 (2011), no. 1, 109-136 (arXiv)

Reports and presentations

Conferences that I co-organized

Forthcoming seminars and conferences

Some past events

Links



 Last modified 26.11.16